Bulletin of the Belgian Mathematical Society - Simon Stevin

Functional Differential Equations of Second Order

Tadeusz Jankowski

Full-text: Open access

Abstract

In this paper we study a boundary value problem for functional differential equations of second order. Applying a quasilinearization technique we obtain two monotone sequences showing that they converge to the unique solution and this convergence is superlinear.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 10, Number 2 (2003), 291-298.

Dates
First available in Project Euclid: 5 June 2003

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1054818029

Digital Object Identifier
doi:10.36045/bbms/1054818029

Mathematical Reviews number (MathSciNet)
MR2015204

Zentralblatt MATH identifier
1045.34037

Subjects
Primary: 34K10: Boundary value problems 34A45: Theoretical approximation of solutions {For numerical analysis, see 65Lxx}

Keywords
Quasilinearization monotone iterations superlinear convergence

Citation

Jankowski, Tadeusz. Functional Differential Equations of Second Order. Bull. Belg. Math. Soc. Simon Stevin 10 (2003), no. 2, 291--298. doi:10.36045/bbms/1054818029. https://projecteuclid.org/euclid.bbms/1054818029


Export citation